# SDR FFS2005F00004

- Difficulty date: May 5, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN ATTEMPTING TO RIG THE ELEVATOR SYSTEM, IT WAS DISCOVERED THE RIGGING HOLE FOR THE FORWARD ELEVATOR BELLCRANK WAS DAMAGED IN THE UPPER ELEVATOR BELLCRANK SUPPORT.  IT APPEARED THAT THE HOLE HAD BEEN TORN BY MOVEMENT OF THE BELLCRANK WITH THE RIG PIN INSTALLED.  ADDITIONALLY IT WAS DISCOVERED THAT THE RIGGING HOLE IN THE LOWER BELLCRANK SUPORT DID NOT EXIST, IE. IT HAD NEVER BEEN DRILLED. (K)
